Bulletin of the American Mathematical Society

The philosophy of hyperspace

Simon Newcomb

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 4, Number 5 (1898), 187-195.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183415210

Mathematical Reviews number (MathSciNet)
MR1557584

Zentralblatt MATH identifier
29.0051.03

Citation

Newcomb, Simon. The philosophy of hyperspace. Bull. Amer. Math. Soc. 4 (1898), no. 5, 187--195. https://projecteuclid.org/euclid.bams/1183415210


Export citation